MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH 2W 20ML 100% SILICONE STR H 18; CATHETER, RETENTION TYPE, BALL

TELEFLEX MEDICAL SDN. BHD. RUSCH 2W 20ML 100% SILICONE STR H 18; CATHETER, RETENTION TYPE, BALL
Model Number IPN050171
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Event or Problem Description
Patient reporting a 3rd failure of his rusch 100% 18fr 30cc foley.He said it is the same lot as the 2 you are already aware of.This one is key-mr.(b)(6).Told me the history and the 2 previous balloons burst after insertion and had not been pre-tested.The clinician that came to insert the latest catheter that failed pre-tested the balloon before insertion; it burst in his hand before 20ml water had been introduced.This eliminates the possibility of something within mr.(b)(6) bladder damaging the balloon (ie: stones, or diffusion due to osmosis, etc.).I just wanted to make you aware so that you could include the additional failure and new information on your report.
 
Event or Problem Description
Patient reporting a 3rd failure of his rusch 100% 18fr 30cc foley.He said it is the same lot as the 2 you are already aware of.This one is key-mr.W.Told me the history and the 2 previous balloons burst after insertion and had not been pre-tested.The clinician that came to insert the latest catheter that failed pre-tested the balloon before insertion; it burst in his hand before 20ml water had been introduced.This eliminates the possibility of something within mr.W.Bladder damaging the balloon (ie: stones, or diffusion due to osmosis, etc.).I just wanted to make you aware so that you could include the additional failure and new information on your report.
 
Additional Manufacturer Narrative
(b)(4).The batch card(s) for the complaint lot(s) was reviewed all samples passed qa inspection.No sample was returned for investigation; therefore, no physical investigation could be conducted.In the absence of any actual or representative sample for investigation, we could not further investigate to identify the actual root cause of this reported failure.Therefore, the complaint cannot be confirmed.

Brand Name
RUSCH 2W 20ML 100% SILICONE STR H 18
Common Device Name
CATHETER, RETENTION TYPE, BALL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14136307
Report Number8040412-2022-00106
Device Sequence Number20396732
Product Code EZL
UDI-Device Identifier04026704334964
UDI-Public04026704334964
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K972184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Model NumberIPN050171
Device Catalogue Number170630180
Device Lot NumberKME21F1171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Supplement Date Received by Manufacturer05/26/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown